Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 1, Pages 39-53
http://dx.doi.org/10.1155/S0161171281000021

Mazur spaces

Department of Mathematics #14, Lehigh University, Bethlehem 18015, Pennsylvania, USA

Received 3 October 1979

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Albert Wilansky, “Mazur spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 1, pp. 39-53, 1981. https://doi.org/10.1155/S0161171281000021.